# SDR UPS04841744

- Difficulty date: December 30, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, FWD SIDE STATION 70 LONGERON 30R IS CRACKED.  REMOVED AND REPLACED LONGERON IAW DWG 3648667 AND SRM 51-1-20D, 51-1-21.
